Acta Mathematica Scientia

, Volume 39, Issue 2, pp 551–566 | Cite as

Approximate Solution of P-Radical Functional Equation in 2-Banach Spaces

  • Muaadh AlmahalebiEmail author
  • Abdellatif Chahbi


The aim of this paper is to introduce and solve the p-radical functional equation
$$f\left( {\sqrt[p]{{x^p + y^p }}} \right) = f\left( x \right) + f\left( y \right),p \in \mathbb{N}_2 .$$
We also state an analogue of the fixed point theorem [12, Theorem 1] in 2-Banach spaces and investigate stability for this equation in 2-Banach spaces.

Key words

stability hyperstability 2-Banach spaces p-radical functional equations 

2010 MR Subject Classification

39B82 39B62 47H14 47J20 47H10 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Almahalebi M, Charifi A, Kabbaj S. Hyperstability of a monomial functional equation. J Sci Research Reports, 2014, 3(20): 2685–2693zbMATHGoogle Scholar
  2. [2]
    Almahalebi M, Kabbaj S. Hyperstability of a Cauchy-Jensen type functional equation. Adv Research, 2014, 2(12): 1017–1025CrossRefGoogle Scholar
  3. [3]
    Almahalebi M, Charifi A, Kabbaj S. Hyperstability of a Cauchy functional equation. J Nonlinear Anal Opt: Theory & Applications, 2015, 6(2): 127–137MathSciNetzbMATHGoogle Scholar
  4. [4]
    Almahalebi M, Park C. On the hyperstability of a functional equation in commutative groups. J Comput Anal Appl, 2016, 20: 826–833MathSciNetzbMATHGoogle Scholar
  5. [5]
    Almahalebi M, Chahbi A. Hyperstability of the Jensen functional equation in ultrametric spaces. Aequat Math, 2017, 91(4): 647–661MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Aiemsomboon L, Sintunavarat W. On generalized hyperstability of a general linear equation. Acta Math Hungar, 2016, 149(2): 413–422MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Aiemsomboon L, Sintunavarat W. On a new type of stability of a radical quadratic functional equation using Brzdęk s fixed point theorem. Acta Math Hungar, 2017, 151(1): 35–36MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Alizadeh Z, Ghazanfari A G. On the stability of a radical cubic functional equation in quasi-β-spaces. J Fixed Point Theory Appl, 2016, 18(4): 843–853MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Aoki T. On the stability of the linear transformation in Banach spaces. J Math Soc Japan, 1950, 2: 64–66MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Bourgin D G. Classes of transformations and bordering transformations. Bull Amer Math Soc, 1951, 57: 223–237MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Brzdęk J. A note on stability of additive mappings//Rassias T M, Tabor J, eds. Stability of Mappings of Hyers-Ulam Type. Palm Harbor: Hadronic Press, 1994: 19–22Google Scholar
  12. [12]
    Brzdęk J, Chudziak J, Páles Zs. A fixed point approach to stability of functional equations. Nonlinear Anal, 2011, 74: 6728–6732MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Brzdęk J, Ciepliński K. A fixed point approach to the stability of functional equations in non-Archimedean metric spaces. Nonlinear Anal, 2011, 74: 6861–6867MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Brzdęk J. Stability of additivity and fixed point methods. Fixed Point Theory Appl, 2013, 2013: 265MathSciNetCrossRefGoogle Scholar
  15. [15]
    Brzdęk J. Hyperstability of the Cauchy equation on restricted domains. Acta Math Hungar, 2013, 141(1/2): 58–67MathSciNetCrossRefGoogle Scholar
  16. [16]
    Brzdęk J, Cadǎriu L, Ciepliński K. Fixed point theory and the Ulam stability. J Funct Spaces, 2014, 2014: Article ID 829419Google Scholar
  17. [17]
    Brzdęk J, Fechner W, Moslehian M S, Sikorska J. Recent developments of the conditional stability of the homomorphism equation. Banach J Math Anal, 2015, 9: 278–327MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Brzdęk J. Remark 3//Report of Meeting of 16th International Conference on Functional Equations and Inequalities (B¸edlewo, Poland, May 17–23, 2015). Ann Univ Paedagog Crac Stud Math, 2015, 14: 163–202Google Scholar
  19. [19]
    Brzdęk J. Remarks on solutions to the functional equations of the radical type. Advances in the Theory of Nonlinear Anal Appl, 2017, 1: 125–135Google Scholar
  20. [20]
    Brzdęk J, Ciepliński K. On a fixed point theorem in 2-Banach spaces and some of its applications. Acta Math Sci, 2018, 38B(2): 377–744MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    Eshaghi Gordji M, Parviz M. On the HyersUlam stability of the functional equation \(f\left( {\sqrt[2]{{x^2 + y^2 }}} \right) = f\left( x \right) + f\left( y \right)\). Nonlinear Funct Anal Appl, 2009, 14: 413–420MathSciNetzbMATHGoogle Scholar
  22. [22]
    Eshaghi Gordji M, Khodaei H, Ebadian A, Kim G H. Nearly radical quadratic functional equations in p-2-normed spaces. Abstr Appl Anal, 2012, 2012: Article ID 896032Google Scholar
  23. [23]
    Gähler S. 2-metrische Räume und ihre topologische Struktur. Math Nachr, 1963, 26: 115–148MathSciNetCrossRefzbMATHGoogle Scholar
  24. [24]
    Gähler S. Linear 2-normiete Räumen. Math Nachr, 1964, 28: 1–43MathSciNetCrossRefGoogle Scholar
  25. [25]
    Hyers D H. On the stability of the linear functional equation. Proc Natl Acad Sci USA, 1941, 27: 222–224MathSciNetCrossRefzbMATHGoogle Scholar
  26. [26]
    Khodaei H, Eshaghi Gordji M, Kim S S, Cho Y J. Approximation of radical functional equations related to quadratic and quartic mappings. J Math Anal Appl, 2012, 395: 284–297MathSciNetCrossRefzbMATHGoogle Scholar
  27. [27]
    Kim S S, Cho Y J, Eshaghi Gordji M. On the generalized Hyers-Ulam-Rassias stability problem of radical functional equations. J Inequal Appl, 2012, 2012: 186MathSciNetCrossRefzbMATHGoogle Scholar
  28. [28]
    Park W-G. Approximate additive mappings in 2-Banach spaces and related topics. J Math Anal Appl, 2011, 376: 193–202MathSciNetCrossRefzbMATHGoogle Scholar
  29. [29]
    Rassias Th M. On the stability of the linear mapping in Banach spaces. Proc Amer Math Soc, 1978, 72: 297–300MathSciNetCrossRefzbMATHGoogle Scholar
  30. [30]
    Rassias Th M. Problem 16; 2. Report of the 27th international symposium on functional equations. Aequationes Math, 1990, 39: 292–293Google Scholar
  31. [31]
    Rassias Th M. On a modified Hyers-Ulam sequence. J Math Anal Appl, 1991, 158: 106–113MathSciNetCrossRefzbMATHGoogle Scholar
  32. [32]
    Ulam S M. Problems in Modern Mathematics. Science Edition. New York: John-Wiley & Sons Inc, 1964zbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of SciencesUniversity of Ibn TofailKenitraMorocco
  2. 2.Department of Mathematics, Faculty of SciencesUniversity of Ibn ZohrAgadirMorocco

Personalised recommendations